# SDR CHQA000512

- Difficulty date: July 11, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N275
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 9,731 hours, 7,410 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LATER PORTION OF THE FLIGHT, DETECTED ODOR IN THE COCKPIT AND FORWARD CABIN AREA.  IT SMELLED LIKE BURNING PLASTIC AND THERE WAS NO VISIBLE SMOKE.  VISUALLY INSPECTED RADAR, FORWARD ELECTRONICS BAY, BATTERY COMPARTMENT, BEHIND OVERHEAD CIRCUIT BREAKER PANEL, RELAYS BEHIND THE CAPTAIN AND FIRST OFFICER, WINDSHIELD HEAT, AND OPS CHECKED PACKS 1 & 2.  NO EVIDENCE OF OVERHEATING, PITTING, ARCING, BURNING OR OTHER DEFECTS WERE NOTED.
